Alert archive / Louisiana / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 42, NWS Lake Charles, LA
NWS Lake Charles, LA issued this severe thunderstorm warning at Mar 29, 2017, 8:50 PM CDT for 6 parishes in Louisiana. It was in force for 40 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 29, 2017, 8:50 PM CDT (01:50 UTC)
- Expired
- Mar 29, 2017, 9:30 PM CDT
- In force
- 40 min
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Iberia Parish, LA, Lafayette Parish, LA, Saint Landry Parish, LA, Saint Martin Parish, LA, St. Mary Parish, LA, Vermilion Parish, LA
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 29, 8:57 PM CDT | HAIL 1 | 5 Ssw Scott, LA | PUBLIC REPORTED QUARTER SIZE HAIL VIA SOCIAL MEDIA. |
| Mar 29, 9:01 PM CDT | HAIL 0.5 | Carencro, LA | |
| Mar 29, 9:10 PM CDT | HAIL 0.5 | Milton, LA | |
| Mar 29, 9:30 PM CDT | HAIL 0.5 | Youngsville, LA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 29, 7:26 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 00:00Z, 1.8 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1539 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 662 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 157 m²/s²
- 0-3 km storm-relative helicity
- 162 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 4.5
The text
As transmitted.
723
WUUS54 KLCH 300150
SVRLCH
LAC045-055-097-099-101-113-300230-
/O.NEW.KLCH.SV.W.0042.170330T0150Z-170330T0230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lake Charles LA
850 PM CDT WED MAR 29 2017
The National Weather Service in Lake Charles has issued a
* Severe Thunderstorm Warning for...
Northwestern Iberia Parish in south central Louisiana...
Lafayette Parish in south central Louisiana...
North central St. Mary Parish in south central Louisiana...
Northeastern Vermilion Parish in southwestern Louisiana...
St. Martin Parish in south central Louisiana...
Southeastern St. Landry Parish in central Louisiana...
* Until 930 PM CDT
* At 849 PM CDT, severe thunderstorms were located along a line
extending from Washington to near Maurice, moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Lafayette, New Iberia, Opelousas, Catahoula, Scott, Breaux Bridge,
Carencro, St. Martinville, Jeanerette, Krotz Springs, Leonville,
Arnaudville, Melville, Broussard, Youngsville, Sunset, Port Barre,
Henderson, Washington and Maurice.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms are producing large hail. SEEK SHELTER NOW inside a
sturdy structure and stay away from windows!
&&
A tornado watch remains in effect until 300 AM CDT for south central,
central and southwestern Louisiana.
LAT...LON 2987 9155 3002 9217 3072 9213 3071 9174
3056 9176 3051 9173 3050 9175 3050 9170
3044 9164 3039 9162 3036 9165 3035 9163
3031 9162 3025 9158 3024 9153
TIME...MOT...LOC 0149Z 277DEG 27KT 3064 9206 3009 9209
HAIL...1.00IN
WIND...60MPH
$$
Jones2 follow-up statements
788
WWUS54 KLCH 300207
SVSLCH
Severe Weather Statement
National Weather Service Lake Charles LA
907 PM CDT WED MAR 29 2017
LAC113-300216-
/O.CAN.KLCH.SV.W.0042.000000T0000Z-170330T0230Z/
Vermilion LA-
907 PM CDT WED MAR 29 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN VERMILION PARISH
IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A tornado watch remains in effect until 300 AM CDT for south central,
central and southwestern Louisiana.
LAT...LON 2987 9155 3002 9197 3004 9197 3008 9207
3013 9209 3012 9211 3030 9206 3070 9205
3071 9174 3056 9176 3051 9173 3050 9175
3050 9170 3044 9164 3039 9162 3036 9165
3026 9159 3024 9153
TIME...MOT...LOC 0206Z 277DEG 27KT 3062 9191 3007 9194
$$
LAC045-055-097-099-101-300230-
/O.CON.KLCH.SV.W.0042.000000T0000Z-170330T0230Z/
Iberia LA-Lafayette LA-St. Mary LA-St. Martin LA-St. Landry LA-
907 PM CDT WED MAR 29 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR NORTHWESTERN IBERIA...LAFAYETTE...NORTH CENTRAL ST. MARY...ST.
MARTIN AND SOUTHEASTERN ST. LANDRY PARISHES...
At 906 PM CDT, severe thunderstorms were located along a line
extending from near Port Barre to near Cade, moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Lafayette, New Iberia, Opelousas, Catahoula, Breaux Bridge, Carencro,
St. Martinville, Jeanerette, Krotz Springs, Leonville, Arnaudville,
Melville, Broussard, Youngsville, Sunset, Port Barre, Henderson,
Grand Coteau, Loreauville and Butte La Rose.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
These storms are producing large hail. SEEK SHELTER NOW inside a
sturdy structure and stay away from windows.
&&
A tornado watch remains in effect until 300 AM CDT for south central,
central and southwestern Louisiana.
LAT...LON 2987 9155 3002 9197 3004 9197 3008 9207
3013 9209 3012 9211 3030 9206 3070 9205
3071 9174 3056 9176 3051 9173 3050 9175
3050 9170 3044 9164 3039 9162 3036 9165
3026 9159 3024 9153
TIME...MOT...LOC 0206Z 277DEG 27KT 3062 9191 3007 9194
HAIL...1.00IN
WIND...60MPH
$$
Jones389
WWUS54 KLCH 300218
SVSLCH
Severe Weather Statement
National Weather Service Lake Charles LA
918 PM CDT WED MAR 29 2017
LAC045-055-097-099-101-300230-
/O.CON.KLCH.SV.W.0042.000000T0000Z-170330T0230Z/
Iberia LA-Lafayette LA-St. Mary LA-St. Martin LA-St. Landry LA-
918 PM CDT WED MAR 29 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR NORTHWESTERN IBERIA...EASTERN LAFAYETTE...NORTH CENTRAL ST.
MARY...ST. MARTIN AND SOUTHEASTERN ST. LANDRY PARISHES...
At 917 PM CDT, severe thunderstorms were located along a line
extending from 6 miles northwest of Krotz Springs to near Acadiana
Regional Airport, moving east at 30 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
Locations impacted include...
Lafayette, New Iberia, Catahoula, Breaux Bridge, St. Martinville,
Jeanerette, Arnaudville, Broussard, Youngsville, Henderson,
Loreauville, Cade, Butte La Rose, Cecilia, Lake Pelba, Acadiana
Regional Airport, Atchafalaya National Wildlife Refuge, Coteau, Lake
Fausse Pointe and Parks.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
These storms are producing large hail. SEEK SHELTER NOW inside a
sturdy structure and stay away from windows.
&&
A tornado watch remains in effect until 300 AM CDT for south central,
central and southwestern Louisiana.
LAT...LON 2987 9155 3002 9197 3004 9197 3008 9207
3013 9209 3012 9211 3026 9198 3046 9193
3049 9183 3049 9178 3051 9173 3050 9175
3050 9170 3044 9164 3039 9162 3036 9165
3026 9159 3024 9153
TIME...MOT...LOC 0217Z 277DEG 27KT 3061 9182 3006 9185
HAIL...1.00IN
WIND...<50MPH
$$
JonesWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 29, 6:47 PM CDT, 2 hours 3 minutes earlier.
Area forecast discussion, Mar 29, 6:47 PM CDT, 2 hours 3 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
647 PM CDT Wed Mar 29 2017
.AVIATION...
Storms this evening continue to effect TAF locations this activity
is expected to continue through the next several hours. Storms are
moving to the northeast.
&&
.PREV DISCUSSION... /issued 506 PM CDT Wed Mar 29 2017/
UPDATE...
As coordination with SPC, have areal extended the Tornado Watch 98
into Rapides Parish, as convection may enter that area a little
sooner.
Rua
PREV DISCUSSION... /issued 422 PM CDT Wed Mar 29 2017/
.SEVERE WEATHER POTENTIAL THROUGH THE EVENING INTO OVERNIGHT...
.HEAVY RAINFALL AND SEVERE POTENTIAL AGAIN OVER THE WEEKEND...
SYNOPSIS...
Will be brief as severe weather ongoing in the forecast area.
Tornado Watch is in effect until 9 pm for a majority of the
western portion of the forecast area. Enhanced Risk for Severe
Storms into the evening and overnight period.
Rua
DISCUSSION...
A vigorous storm system will be moving across the southern
plains tonight into early Thursday. Jet streak and strong positive
vorticity will be rounding the upper level system and across the
forecast for the evening into the overnight hours. Meanwhile,
strong low level jet and abundant gulf moisture will be in place.
Therefore, supercell clusters of thunderstorms will continue for
the remainder of the afternoon, possibly consolidating into a
squall line later this evening and overnight. All forms of severe
weather will be possible. Strong wind damage and large hail, with
a few tornadoes, as cells should have good rotation from the
elevated shear.
Dry slot should move in during the overnight hours quickly
tapering off activity by the morning hours.
A couple of fair weather days, until the next storm system
organizes and moves through the region. Looks like main event will
be late Sunday into early Monday, with heavy rainfall and severe
weather potential. However, GFS does show a lead short wave moving
across late Saturday and Saturday Night, that the ECMWF does not
pick up on. At this point will just have chance pops for that time
period before likely pops on late Sunday into Sunday Night.
Rua
MARINE...
Strong south winds will begin to decrease later tonight as the low
pressure system begins to depart the region and pressure gradient
relaxes.
Rua
&&
.PRELIMINARY POINT TEMPS/POPS...
AEX 66 77 54 84 / 70 30 10 0
LCH 65 77 58 82 / 80 20 10 0
LFT 71 80 58 85 / 70 50 10 0
BPT 62 79 58 84 / 70 20 10 0
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...None.
TX...None.
GM...Small Craft Advisory until 1 AM CDT Thursday for GMZ450-452-455-
470-472-475.
Small Craft Advisory until 10 PM CDT this evening for GMZ430-432-
435.
&&
AVIATION...19Hazardous weather outlook, Mar 29, 6:18 AM CDT, 14 hours 32 minutes before
Hazardous Weather Outlook National Weather Service Lake Charles LA 618 AM CDT Wed Mar 29 2017 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262- 301130- Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry- Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin- Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron- East Cameron-Tyler-Hardin-Jefferson-Orange-Northern Jasper- Northern Newton-Southern Jasper-Southern Newton- 618 AM CDT Wed Mar 29 2017 This Hazardous Weather Outlook is for portions of central Louisiana, south central Louisiana, southwest Louisiana, west central Louisiana, and southeast Texas. .DAY ONE...Today and Tonight There is a slight to enhanced risk of severe thunderstorms today and tonight. While uncertainty exists with the exact timing and evolution, scattered to numerous thunderstorms are expected to develop or spread into East Texas this afternoon, with activity continuing to spread east into Louisiana tonight. All modes of severe weather are possible, which includes tornadoes, damaging winds, and large hail. South winds are forecast to increase and become gusty this afternoon across areas generally along and south of I-10 and over parts of East Central Louisiana. A wind Advisory is in effect for these areas from noon through 6 pm, and may need to be extended further in time for areas near the coast. Another upper level storm system will affect the region Saturday night through Sunday night. Considerable variability is present in model guidance at this time, but it appears that at least some severe weather and/or locally heavy rainfall risk will accompany this system as well. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Thunderstorms are expected to continue over East Central and South Central Louisiana early Thursday morning before pushing across the Atchafalaya River as a cold front sweeps through the area. Severe weather will continue to be possible with this activity. Another upper level storm system will affect the region Saturday night through Sunday night. Considerable variability is present in model guidance at this time, but it appears that at least some severe weather and/or locally heavy rainfall risk will accompany this system as well. .SPOTTER INFORMATION STATEMENT... Storm spotter activation may be needed later today and tonight. GMZ430-432-435-450-452-455-470-472-475-301130- Sabine Lake-Calcasieu Lake-Vermilion Bay- Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 618 AM CDT Wed Mar 29 2017 This Hazardous Weather Outlook is for portions of Gulf of Mexico. .DAY ONE...Today and Tonight Gusty south winds and rough seas are expected to continue today, and small craft advisories are in effect today and into this evening. Winds are expected to gradually subside from west to east tonight. In addition, an upper level storm system crossing the region will bring a risk of severe thunderstorms this afternoon and tonight. All modes of severe weather will be possible. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Thunderstorms are expected to continue over the Gulf waters into Thursday morning, pushing east of the area by afternoon as a cold front sweeps through the area. Severe weather will continue to be possible with this activity. Another upper level storm system will affect the region Saturday night through Monday. Considerable variability is present in model guidance at this time, but it appears that at least some severe weather and/or locally heavy rainfall risk will accompany this system as well. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. 13
In the hours before
Special weather statement, Mar 29, 7:03 PM CDT, 1 hour 47 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
703 PM CDT WED MAR 29 2017
LAZ028-030>032-041>043-300100-
Calcasieu-Acadia-Jefferson Davis-Evangeline-Allen-Beauregard-Rapides-
703 PM CDT WED MAR 29 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN RAPIDES...
NORTHERN JEFFERSON DAVIS...SOUTHEASTERN BEAUREGARD...SOUTHWESTERN
EVANGELINE...NORTHWESTERN ACADIA...EASTERN CALCASIEU AND ALLEN
PARISHES...
At 703 PM CDT, radar indicated strong thunderstorms were located
along a line extending from near Longville to Lake Charles Regional
Airport. Movement was northeast at 45 mph.
Winds in excess of 40 mph and pea size hail are possible with these
storms.
Locations impacted include...
Lake Charles, Oakdale, Westlake, Welsh, Iowa, Kinder, Basile,
Oberlin, Elton, Fenton, Reeves, Dry Creek, Moss Bluff, Ragley,
Mittie, Lake Charles Regional Airport, Topsy, Lebleu Settlement,
Gillis and Allen Parish Airport.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3099 9254 3032 9256 3010 9330 3035 9331
3053 9338
TIME...MOT...LOC 0003Z 237DEG 38KT 3060 9319 3014 9321
TWHSpecial weather statement, Mar 29, 7:42 PM CDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
742 PM CDT WED MAR 29 2017
LAZ042>044-300130-
Acadia LA-Jefferson Davis LA-Lafayette LA-
742 PM CDT WED MAR 29 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LAFAYETTE...
SOUTHEASTERN JEFFERSON DAVIS AND ACADIA PARISHES UNTIL 830 PM CDT...
At 742 PM CDT, Doppler radar was tracking a strong thunderstorm over
Jennings, moving northeast at 35 mph.
Nickel size hail and winds in excess of 30 mph will be possible with
this storm.
Locations impacted include...
Lafayette, Crowley, Eunice, Jennings, Rayne, Church Point, Welsh,
Lake Arthur, Iota, Mermentau, Evangeline, Duson, Mowata, Maxie, Mire,
Egan, Branch, Richard, Estherwood and Roanoke.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A tornado watch remains in effect until 300 AM CDT for south central,
central and southwestern Louisiana.
LAT...LON 3022 9287 3032 9256 3047 9255 3048 9225
3044 9225 3044 9222 3038 9217 3035 9218
3035 9216 3030 9214 3031 9212 3025 9207
3011 9254 3012 9256 3010 9258 3009 9263
3008 9263 3006 9269
TIME...MOT...LOC 0042Z 241DEG 32KT 3019 9265
JonesLocal storm report, Mar 29, 8:06 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
806 PM CDT WED MAR 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM HAIL JENNINGS 30.22N 92.66W
03/29/2017 E0.88 INCH JEFFERSON DAVIS LA LAW ENFORCEMENT
&&
K. KUYPERSpecial weather statement, Mar 29, 8:20 PM CDT, 30 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
820 PM CDT WED MAR 29 2017
LAZ029-032-033-043-044-052-300200-
Acadia LA-Lafayette LA-St. Landry LA-Avoyelles LA-Vermilion LA-
Evangeline LA-
820 PM CDT WED MAR 29 2017
...SIGNIFICANT WEATHER ADVISORY FOR LAFAYETTE...SOUTHEASTERN
EVANGELINE...EASTERN ACADIA...NORTH CENTRAL VERMILION...SOUTHEASTERN
AVOYELLES AND ST. LANDRY PARISHES UNTIL 900 PM CDT...
At 819 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Chataignier to near Wright. Movement was
northeast at 30 mph.
Nickel size hail and winds in excess of 30 mph will be possible with
these storms.
Locations impacted include...
Lafayette, Opelousas, Crowley, Scott, Rayne, Carencro, Ville Platte,
Kaplan, Church Point, Leonville, Palmetto, Sunset, Port Barre, Duson,
Washington, Maurice, Grand Coteau, Cankton, Chataignier and Prairie
Ronde.
A tornado watch remains in effect until 300 AM CDT for central, south
central and southwestern Louisiana.
LAT...LON 3095 9180 3039 9194 3040 9198 3037 9199
3034 9195 3011 9201 2992 9250 3062 9234
TIME...MOT...LOC 0119Z 240DEG 25KT 3060 9228 3004 9242
JonesLocal storm report, Mar 29, 8:30 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
830 PM CDT WED MAR 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM HAIL HATHAWAY 30.35N 92.67W
03/29/2017 E1.00 INCH JEFFERSON DAVIS LA PUBLIC
&&
K. KUYPERLocal storm report, Mar 29, 8:47 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
847 PM CDT WED MAR 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM HAIL BRANCH 30.35N 92.27W
03/29/2017 E1.00 INCH ACADIA LA PUBLIC
&&
K. KUYPERThe office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 29, 7:00 PM CDT | Severe Thunderstorm Warning | LCH | Acadia, Calcasieu, Cameron, Jefferson Davis | 45 min |
| Mar 29, 7:03 PM CDT | Special Weather Statement | LCH | Allen, Jefferson Davis | 57 min |
| Mar 29, 7:42 PM CDT | Special Weather Statement | LCH | Acadia | 48 min |
| Mar 29, 7:53 PM CDT | Flash Flood Warning | LCH | Calcasieu, Cameron, Jefferson Davis | 6 hr |
| Mar 29, 8:00 PM CDT | Tornado Warning | LCH | Acadia, Jefferson Davis | 30 min |
| Mar 29, 8:20 PM CDT | Special Weather Statement | LCH | Acadia, Lafayette, Saint Landry | 40 min |
| Mar 29, 8:27 PM CDT | Severe Thunderstorm Warning | LCH | Acadia, Evangeline, Lafayette, Saint Landry | 48 min |
| Mar 29, 8:27 PM CDT | Tornado Warning | LCH | Allen, Evangeline, Rapides | 12 min |
| Mar 29, 9:23 PM CDT | Special Weather Statement | LCH | Calcasieu | 52 min |
| Mar 29, 9:25 PM CDT | Special Weather Statement | LCH | Acadia | 35 min |
| Mar 29, 9:28 PM CDT | Special Weather Statement | LCH | Vermilion | 32 min |
| Mar 29, 9:30 PM CDT | Special Weather Statement | LCH | Saint Martin | 30 min |
| Mar 29, 9:44 PM CDT | Areal Flood Advisory | LCH | Acadia, Evangeline, Jefferson Davis, Saint Landry | 3 hr |
| Mar 29, 9:56 PM CDT | Special Weather Statement | LCH | Saint Martin | 49 min |
| Mar 29, 10:30 PM CDT | Flash Flood Warning | LCH | Acadia, Allen, Evangeline, Jefferson Davis, Saint Landry | 6 hr |
| Mar 29, 10:43 PM CDT | Special Weather Statement | LCH | Saint Martin | 47 min |
| Mar 29, 11:25 PM CDT | Special Weather Statement | LCH | Saint Martin | 65 min |
| Mar 30, 12:19 AM CDT | Special Weather Statement | LCH | Vermilion | 56 min |
| Mar 30, 12:26 AM CDT | Special Marine Warning | LCH | 49 min | |
| Mar 30, 12:31 AM CDT | Severe Thunderstorm Warning | LCH | Cameron, Vermilion | 44 min |
| Mar 30, 12:32 AM CDT | Special Weather Statement | LCH | Saint Martin | 43 min |
| Mar 30, 1:14 AM CDT | Special Marine Warning | LCH | 61 min | |
| Mar 30, 1:17 AM CDT | Special Weather Statement | LCH | Vermilion | 43 min |
| Mar 30, 1:42 AM CDT | Flash Flood Warning | LCH | Saint Landry | 5 hr |
| Mar 30, 1:45 AM CDT | Areal Flood Advisory | LCH | Lafayette, Saint Martin | 4 hr |
| Mar 30, 1:55 AM CDT | Areal Flood Warning | LCH | Calcasieu, Jefferson Davis | 6 hr |
| Mar 30, 2:05 AM CDT | Special Weather Statement | LCH | Vermilion | 40 min |
| Mar 30, 2:10 AM CDT | Special Marine Warning | LCH | 65 min | |
| Mar 30, 2:20 AM CDT | River Flood Warning | LCH | Calcasieu | 16 days |
| Mar 30, 2:40 AM CDT | Special Weather Statement | LCH | Iberia, Saint Martin, St. Mary | 50 min |
| Mar 30, 3:10 AM CDT | Special Marine Warning | LCH | 95 min | |
| Mar 30, 3:20 AM CDT | Areal Flood Advisory | LCH | Iberia, Saint Martin, St. Mary | 3 hr |
| Mar 30, 4:31 AM CDT | Areal Flood Warning | LCH | Acadia, Allen, Evangeline, Jefferson Davis, Saint Landry | 6 hr |
| Mar 30, 4:45 AM CDT | Special Weather Statement | LCH | Assumption | 45 min |
| Mar 30, 4:55 AM CDT | River Flood Warning | LCH | Acadia, Evangeline, Saint Landry | 7 days |
| Mar 30, 5:16 AM CDT | River Flood Warning | LCH | Calcasieu | 29 hr |
| Mar 30, 6:06 AM CDT | Special Marine Warning | LCH | 84 min | |
| Mar 30, 6:18 AM CDT | Special Weather Statement | LCH | St. Mary | 42 min |
| Mar 30, 6:21 AM CDT | Areal Flood Advisory | LCH | Iberia, Saint Martin, St. Mary | 114 min |
| Mar 30, 6:29 AM CDT | Severe Thunderstorm Warning | LCH | St. Mary | 27 min |
| Mar 30, 9:12 AM CDT | Areal Flood Advisory | LCH | Iberia, Saint Martin, St. Mary, Vermilion | 3 hr |
| Mar 30, 10:06 AM CDT | River Flood Warning | LCH | Calcasieu | 34 hr |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.